# SDR AWXA200200095

- Difficulty date: February 1, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 40,035 hours, 18,484 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: D2612178000060
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PHX - ABORTED T/O - FLT 0317 - C - WHILE PREPARING TO TAKEOFF FROM PHX EN ROUTE TO CMH WHEN THROTTLE WERE ADVANCED FLIGHT CREW RECEIVED A NR 1 ENGINE FIRE LOOP-A FAULT.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE TROUBLESHOT AND FOUND CORE LOOP-A HARNESS CHAFED ALMOST ALL THE WAY THROUGH IN TWO PLACES APPROXIMATELY 6 INCHES FROM HIGH PRESSURE BLEED VALVE.  REMOVED AND REPLACED CORE LOOP-A HARNESS IAW AMM 26-12-17-401, OPERATIONAL TEST WAS GOOD.
